# SDR 2018FA0000381

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: General aviation
- Aircraft: N522ND
- Engine: Lyc IO360L2A
- Engine time: 8,330 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Stop Pin
- Condition: Loose
- Location: Magneto
- Part time: 830 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IMPULSE COUPLING STOP PIN HAS MIGRATED LOOSE AND IS RUBBING ON THE IMPULSE COUPLING. THIS IS THE 5TH ONE WE HAVE SEEN THIS YEAR AND COULD POTENTIALLY CAUSE A COMPLETE ENGINE FAILURE IF THE PIN COMES THE REST OF THE WAY OUT.
